# SDR AALA20040746

- Difficulty date: July 17, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SFO - INFLIGHT T0698/17 SMOKE IN CABIN AND COCKPIT ON ROTATION.  AIRCRAFT RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED PACK BURN PER MCM 21-92-12 WITH NO DEFECTS NOTED.  FUNCTIONAL CHECK FLIGHT OPERATED NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
